# SDR CALA2025012702039

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 72,652 hours, 25,649 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4486R
- Condition: Faulty
- Location: Flap Sys
- Part time: 55,480 hours, 20,720 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH FLAPS DID NOT EXTEND PAST 10. NO ASSYMETRY. ALT FLAP EXTENSION USED ATTACHING DFD REPORT SHOWING RT POSITION TRANSMITTER LAGGING AND ALL SKEW SENSORS MATCHED UP.  RT FLAP POSITION TRANSMITTER M/E 29-2759-9-0004 P/N 17-1738-12 SHOWS IN STOCK DEN. PREFORMED FSEU BITE CHECK FOUND FAULTS 27-51427 ( FLAP LEVER DISAGREE) ON LAST 8 LEGS AND 27-53280 ( R 28 VAC EXCINV) ON FLT LEGS 3 AND 4 LOOK AT BOTH FLAP TRANSMITTER NO OBVIOUS DAMAGED FOUND FLAPS STUCK AT 10 ON APPROACH TOMC REQUIRES RIGHT FLAP POSITION TRANSMITTER TO BE REPLACED. SEE DFD REPORT NOTING RIGHT FLAP POSITION TRANSMITTER IS LAGGING BEHIND LEFT TRANSMITTER INDICATING RIGHT TRANSMITTER IS FAULTY. REPLACED #2 FLAP POS SENSOR. REF AMM27-58-01/401. OPS TEST GOOD.  R/R #2 FLAP POSITION SENSOR PER TOMC REQUEST AMM 27-58-01/401.
